A numerical method for fractal conservation laws

Research output: Contribution to journalArticleResearchpeer-review

27 Citations (Scopus)

Abstract

We consider a fractal scalar conservation law, that is to say, a conservation law modified by a fractional power of the Laplace operator, and we propose a numerical method to approximate its solutions.
Original languageEnglish
Pages (from-to)95 - 124
Number of pages30
JournalMathematics of Computation
Volume79
Issue number269
DOIs
Publication statusPublished - 2010
Externally publishedYes

Cite this